Generic Determinacy of Equilibria with Local Substitution

Riedel F (2005)
Journal of Mathematical Economics 41(4-5): 603-616.

Journal Article | Published | English

No fulltext has been uploaded

Publishing Year
ISSN
PUB-ID

Cite this

Riedel F. Generic Determinacy of Equilibria with Local Substitution. Journal of Mathematical Economics. 2005;41(4-5):603-616.
Riedel, F. (2005). Generic Determinacy of Equilibria with Local Substitution. Journal of Mathematical Economics, 41(4-5), 603-616.
Riedel, F. (2005). Generic Determinacy of Equilibria with Local Substitution. Journal of Mathematical Economics 41, 603-616.
Riedel, F., 2005. Generic Determinacy of Equilibria with Local Substitution. Journal of Mathematical Economics, 41(4-5), p 603-616.
F. Riedel, “Generic Determinacy of Equilibria with Local Substitution”, Journal of Mathematical Economics, vol. 41, 2005, pp. 603-616.
Riedel, F.: Generic Determinacy of Equilibria with Local Substitution. Journal of Mathematical Economics. 41, 603-616 (2005).
Riedel, Frank. “Generic Determinacy of Equilibria with Local Substitution”. Journal of Mathematical Economics 41.4-5 (2005): 603-616.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar